Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Lincoln, IL

May 16, 2013Lawrence County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 16, 2013, 11:01 AM CDT for Lawrence County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2013, 11:01 AM CDT (16:01 UTC)
Expired
May 16, 2013, 3:00 PM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 44 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WGUS53 KILX 161601
FFWILX
ILC101-162000-
/O.NEW.KILX.FF.W.0015.130516T1601Z-130516T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CDT THU MAY 16 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 300 PM CDT.

* AT 1057 AM CDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  DOPPLER RADAR HAS ESTIMATED THAT 3 TO 4 INCHES OF RAIN FELL 
  BETWEEN 930 AM AND 1050 AM IN AREAS EAST OF HIGHWAY 1 AND SOUTH
  OF HIGHWAY 50. THIS HAS RESULTED IN AREAS OF FLASH FLOODING. 
  THUNDERSTORMS EXTENDED WESTWARD TO NEAR OLNEY...AND THESE WILL
  TRACK EASTWARD INTO THE WARNED AREA THROUGH NOON...RESULTING
  IN AN ADDITIONAL HALF TO 1.5 INCHES OF RAIN.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAWRENCEVILLE AND ST. FRANCISVILLE.

THE LAWRENCE COUNTY EMERGENCY MANAGER REPORTS FLOODING OF SEVERAL
ROADS NEAR BILLETT.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WABASH RIVER...INDIAN CREEK...EMBARRAS RIVER...BIG SLOUGH AND
STORCKMAN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

REPORT ANY FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY...AND ASK
THEM TO RELAY IT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 3869 8752 3868 8754 3866 8760 3861 8762
      3859 8761 3858 8762 3859 8763 3857 8764
      3857 8770 3874 8770 3874 8750

$$
GEELHART
1 follow-up statement
017 
WGUS73 KILX 161757
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CDT THU MAY 16 2013

ILC101-162000-
/O.CON.KILX.FF.W.0015.000000T0000Z-130516T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAWRENCE IL-
1257 PM CDT THU MAY 16 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LAWRENCE
COUNTY UNTIL 300 PM CDT...

AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE RAIN CURRENTLY OVER THE WARNED AREA WAS RATHER LIGHT. 
HOWEVER...A LARGE AREA OF THUNDERSTORMS WITH HEAVY RAIN WAS LOCATED
OVER NORTHERN LAWRENCE COUNTY...AND WILL BE SINKING SOUTHWARD 
THROUGH 2 PM. THESE STORMS WILL BRING ANOTHER HALF TO 1 INCH OF
RAIN...IN AREAS THAT HAVE ALREADY RECEIVED 3 TO 4 INCHES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
LAWRENCEVILLE AND ST. FRANCISVILLE.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WABASH RIVER...INDIAN CREEK...EMBARRAS RIVER...BIG SLOUGH AND
STORCKMAN CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOW WATER CROSSINGS ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO 
NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. 
IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.

&&

LAT...LON 3869 8752 3868 8754 3866 8760 3861 8762
      3859 8761 3858 8762 3859 8763 3857 8764
      3857 8770 3874 8770 3874 8750

$$
GEELHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 16, 9:37 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 16, 9:37 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
937 AM CDT THU MAY 16 2013

.DISCUSSION...
ISSUED 937 AM CDT THU MAY 16 2013

DIFFUSE FRONTAL BOUNDARY WAS ROUGHLY CENTERED ALONG THE I-72
CORRIDOR THIS MORNING. HAVE MAINLY HAD SOME POP-UP TYPE SHOWERS
AND STORMS ALONG THE BOUNDARY OVER THE LAST COUPLE HOURS...WITH A
MORE ORGANIZED BAND OF SHOWERS ACROSS THE NORTHERN CWA
DISSIPATING. GREATEST ACTION HAS BEEN LIFTING OUT OF SOUTHERN
ILLINOIS AND SCRAPING THE FAR SOUTHEAST CWA.

NOT TOO MUCH CHANGE FROM EARLIER THINKING ABOUT PLACEMENT OF
SHOWERS AND STORMS TODAY. HAVE SENT SOME UPDATED GRIDS AND ZONES
TO ADJUST THE WINDS BASED ON THE LATEST LOCATION OF THE BOUNDARY.
LITTLE ADJUSTMENT NEEDED TO TEMPERATURES OR PRECIP CHANCES...
ALTHOUGH SOME CHANGES IN THE GRIDS WERE MADE IN THE FAR SOUTHEAST
TO BOOST POPS DUE TO ONGOING CONVECTION.

GEELHART

&&

.AVIATION...
ISSUED 655 AM CDT THU MAY 16 2013

AN ILL DEFINED FRONTAL BOUNDARY LIES NEARLY WEST/EAST ACROSS
CENTRAL ILLINOIS THIS MORNING. A BROKEN BAND OF SHOWERS AND A FEW
THUNDERSTORMS HAS BEEN MOVING JUST NORTH OF AND NEARLY PARALLEL TO
THE FRONT. THIS PRECIPITATION HAS BEEN ON THE DECREASE OVERALL
WITH THE GRADUAL LOSS OF THE NOCTURNAL LOW LEVEL JET. EXPECT AN
INCREASE IN SHOWER/STORM COVERAGE THIS AFTERNOON AND EARLY
EVENING AS THE FRONT BEGINS A SLOW NORTHWARD PUSH LATER TODAY...
ALONG WITH A DIURNAL INCREASE IN INSTABILITY. HOWEVER...AT THIS
POINT...CONFIDENCE IN TIMING/COVERAGE OF THE PRECIPITATION IS TOO
LOW TO GO ABOVE A VICINITY MENTION. WINDS WILL BE FAIRLY LIGHT FOR
THE MOST PART...WITH THE MOST NOTABLE SHIFTS OCCURRING IN THE
VICINITY OF FROPA OR A STORM INDUCED GUST FRONT.

BAK

&&

.PREV DISCUSSION...
ISSUED 319 AM CDT THU MAY 16 2013

SHORT TERM...TODAY THROUGH FRIDAY

QUASI-STATIONARY FRONT LIES WEST-EAST ACROSS CENTRAL IL EARLY
THIS MORNING BUT HAS BECOME ILL DEFINED DUE TO CONVECTION AND
RESULTING OUTFLOW BOUNDARIES. BEST COVERAGE OF THUNDERSTORMS FOR
PAST FEW HOURS HAS OCCURRED OVER THE NORTHERN THIRD OF THE CWA
WHERE A 30 KT WSW LOW LEVEL JET HAS PROVIDED ENHANCED CONVERGENCE
INTO THE LOW AND MID LEVEL BOUNDARIES. THIS ACTIVITY WILL CONTINUE
TO FADE TOWARDS SUNRISE AS THE LLJ WEAKENS. MAIN FORECAST
CHALLENGE TODAY WILL BE COVERAGE AND TIMING OF TSTMS WITH BOUNDARY
REMAINING IN THE AREA...AND A CLOSED UPPER LOW CURRENTLY OVER
OKLAHOMA WHICH WILL BE OPENING UP AND LIFTING NORTHEAST. MOISTURE
LEVELS INCREASE AHEAD OF THIS FEATURE SO EXPECT BETTER STORM
COVERAGE THAN YESTERDAY ESPECIALLY DURING PEAK AFTERNOON
INSTABILITY. LATEST HI-RES SHORT RANGE MODELS FOCUS THIS ACTIVITY
OVER THE CENTRAL AND SOUTHERN CWA AND HAVE PLACED HIGHEST CHANCE
POPS HERE.  FORECAST SOUNDINGS SHOW ENOUGH MID LEVEL COOLING TO
ERODE CAPPING...AND AFTERNOON/EARLY EVENING CAPES ON THE ORDER OF
1K J/KG. WINDS ALOFT ARE QUITE LIGHT NEAR 10 KTS SO STORMS WILL BE
SLOW MOVERS AND CAPABLE OF HEAVY RAIN RATES AS PRECIPITABLE WATER
RISES TO AROUND 1.25 INCHES. STORMS SHOULD DISSIPATE DURING THE
EVENING WITH LOSS OF DAYTIME HEATING AND NO LLJ SUPPORT.

THE BOUNDARY LIFTS NORTH OF THE CWA ON FRIDAY...BUT
MORE SCATTERED AFTERNOON CONVECTION EXPECTED AS THE UPPER TROF
SHIFTS ACROSS THE AREA. TEMPS WILL REMAIN SEVERAL DEGREES ABOVE
NORMAL FOR THE NEXT COUPLE DAYS WITH HIGHS IN THE LOWER 80S AND
LOWS IN THE LOWER 60S.

LONG TERM...SATURDAY THROUGH WEDNESDAY

LINGERING EFFECTS OF THE UPPER TROF COULD BRING SCATTERED
CONVECTION BACK TO PRIMARILY THE EASTERN CWA SATURDAY
AFTERNOON...CLOSER TO THE DEPARTING TROF. BY LATE SATURDAY INTO
SUNDAY UPPER RIDGING WILL BUILD ACROSS THE MISSISSIPPI VALLEY IN
RESPONSE TO THE NEXT SYSTEM DEVELOPING OVER THE ROCKIES. THIS
PROVIDES THE BEST SHOT AT A DRY PERIOD IN THE FORECAST AND HAVE
REMOVED ANY MENTIONABLE POPS SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON. SUNDAY HAS THE POTENTIAL TO BE THE WARMEST OF THE NEXT
7 DAYS AS 850MB TEMPS WARM INTO THE UPPER TEENS AND AMPLE
SUNSHINE. HAVE BOOSTED HIGHS IN TO THE MID 80S.

A DEEP UPPER LOW IS FORECAST TO CLOSE OFF OVER THE NORTHERN PLAINS
BY THE END OF THE WEEKEND...AND SLOWLY MOVE TOWARDS THE WESTERN
GREAT LAKES BY WEDNESDAY ACCORDING TO THE GFS...OR OVER THE CWA
ACCORDING TO THE 00Z ECMWF. IN EITHER CASE THIS SETS UP A
PROLONGED PERIOD OF DIFFLUENT SOUTHWEST MID LEVEL OVER THE MIDWEST
FROM SUNDAY NIGHT...THROUGH AT LEAST TUESDAY. GULF MOISTURE WILL
HAVE OVERSPREAD THE MIDWEST BY THIS TIME...AND WITH SHORTWAVES
RIPPLING OVER THE AREA SCATTERED CONVECTION WILL BE AROUND FROM
TIME TO TIME. HAVE CHANCE POPS IN THE REMAINDER OF THE EXTENDED
AND WHILE CERTAINLY MANY HOURS WILL BE DRY...IMPOSSIBLE TO TIME AT
THIS POINT. STRONG OR SEVERE STORMS MAY BE POSSIBLE DEPENDING ON
INSTABILITY...BUT WITH A DEEPLY OCCLUDED SYSTEM THIS SCENARIO IS
NOT AS WELL DEFINED AS 24 HOURS AGO. TEMPERATURES WILL REMAIN WELL
ABOVE NORMAL UNTIL THE LONGWAVE TROF CAN SHIFT THROUGH WHICH MAY
NOT BE UNTIL THE END OF THE FORECAST PERIOD OR LATER.

25

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 16, 5:46 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
546 AM CDT THU MAY 16 2013

ILZ027>031-037-171100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
546 AM CDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT AS A FRONTAL
BOUNDARY LINGERS IN THE AREA. THE STORMS WILL BE MOST NUMEROUS
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AROUND PEAK
HEATING. THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A DAILY RISK OF THUNDERSTORMS THROUGH THE PERIOD.
HOWEVER...THERE WILL BE MANY DRY PERIODS AS WELL. THE BEST CHANCE
FOR ANY ORGANIZED SEVERE WEATHER WILL BE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-049-050-171100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
546 AM CDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT AS A FRONTAL
BOUNDARY LINGERS IN THE AREA. THE STORMS WILL BE MOST NUMEROUS
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AROUND PEAK
HEATING. THESE ARE NOT EXPECTED TO BE SEVERE.

RIVER LEVELS ALONG THE ILLINOIS RIVER WILL CONTINUE TO DECREASE...
BUT FLOODING WILL PERSIST INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A DAILY RISK OF THUNDERSTORMS THROUGH THE PERIOD.
HOWEVER...THERE WILL BE MANY DRY PERIODS AS WELL. THE BEST CHANCE
FOR ANY ORGANIZED SEVERE WEATHER WILL BE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-171100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
546 AM CDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT AS A FRONTAL
BOUNDARY LINGERS IN THE AREA. THE STORMS WILL BE MOST NUMEROUS
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AROUND PEAK
HEATING. THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A DAILY RISK OF THUNDERSTORMS THROUGH THE PERIOD.
HOWEVER...THERE WILL BE MANY DRY PERIODS AS WELL. THE BEST CHANCE
FOR ANY ORGANIZED SEVERE WEATHER WILL BE ON MONDAY...ESPECIALLY
IN AREAS WEST OF I-55.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-171100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
546 AM CDT THU MAY 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT AS A FRONTAL
BOUNDARY LINGERS IN THE AREA. THE STORMS WILL BE MOST NUMEROUS
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS AROUND PEAK
HEATING. THESE ARE NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A DAILY RISK OF THUNDERSTORMS THROUGH THE PERIOD.
HOWEVER...THERE WILL BE MANY DRY PERIODS AS WELL...AND THE OVERALL
SEVERE WEATHER THREAT APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Special weather statement, May 16, 10:03 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 AM CDT THU MAY 16 2013

ILZ073-161545-
LAWRENCE-
1003 AM CDT THU MAY 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAWRENCE COUNTY UNTIL
1045 AM CDT...

AT 10 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THE LAWRENCEVILLE
VINCENNES AIRPORT TO ST. FRANCISVILLE...MOVING EAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS. IN ADDITION...RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY
IN THE STRONGEST STORMS.

PEOPLE IN LAWRENCE COUNTY...INCLUDING THE CITIES OF ST.
FRANCISVILLE...LAWRENCEVILLE AND RUSSELLVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3869 8752 3867 8755 3867 8759 3864 8761
      3860 8762 3859 8761 3859 8763 3857 8764
      3857 8777 3885 8769 3885 8752 3882 8752
      3879 8749 3874 8749
TIME...MOT...LOC 1502Z 270DEG 11KT 3876 8760 3859 8765

GEELHART
Local storm report, May 16, 10:06 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     TSTM WND GST     LAWRENCEVILLE AIRPORT   38.76N 87.61W
05/16/2013  M51 MPH          LAWRENCE           IL   ASOS

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:17 PM CDTSpecial Weather StatementILXScott43 min
May 16, 10:03 AM CDTSpecial Weather StatementILXLawrence42 min
May 16, 10:18 AM CDTAreal Flood AdvisoryILXLawrence3 hr
May 16, 11:13 AM CDTAreal Flood AdvisoryILXLawrence, Richland3 hr
May 16, 1:17 PM CDTAreal Flood AdvisoryILXCrawford, Lawrence3 hr
May 16, 3:00 PM CDTAreal Flood WarningILXLawrence3 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.